# SDR DL738021029

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 9,715 hours, 5,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Gouged
- Location: Fs 462, S-26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 462 / STRG. 26R-BL 0 :                 GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS GOUGED AND PUNCTURED BY GROUND        EQUIPMENT AT FS 462 BETWEEN STRINGERS 26R & BL 0.  THE      DAMAGE WAS REMOVED WITH A 20" X 8" CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS PER   ER/A 383775-14, REV A.
